MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10879047
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.Ethnicity: not hispanic/latino.
 
Event or Problem Description
Customer advocacy received a copy of the customer's maude report from the fda which states, "back check valve failed on the primary bd alans pump infusion set primary was set up and running when rn hooked up the secondary to run iv antibiotic (primary was on extender and secondary was hung high) the entire bag flowed into the primary back.Rn contacted the provider and gave the entire 500 ml bag with antibiotic to the patient." an incomplete date of event of(b)(6) 2019 was provided.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9145533
Report Number9616066-2019-02742
Device Sequence Number19497329
Product Code FPA
UDI-Device Identifier10885403232275
UDI-Public10885403232275
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2022
Device Model Number10879047
Device Catalogue Number10879047
Device Lot Number19046497
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR